# SDR ASAA2020010631749

- Difficulty date: January 1, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,406 hours, 9,205 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Defective
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT WHEN SELECTED ON. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT BITE PER B737-900 FIM 30-41 TASK 801 WHCU FAULTED WINDOW SENSOR. PRIMARY SENSOR RESISTANCE IS OUT OF RANGE PER B737-900 AMM 30-41-21-760-801. MOVED TERMINAL TO SPARE SENSOR PER SAME AMM. OPERATED WINDOW HEAT FOR 30 MINUTES WITH NO OVERHEAT RE-ACCOMPLISHED WHCU BITE NO FAULTS NOTED.
